Growth at infinity and index of polynomial maps

Carles Bivià-Ausina, Jorge A.C. Huarcaya

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


© 2014 Elsevier Inc. Let F : Kn → Kn be a polynomial map such that F-1(0) is compact, where K = R or C. Then we give a condition implying that there is a uniform bound for the Łojasiewicz exponent at infinity in certain deformations of F. This fact gives a result about the invariance of the global index of F.
Original languageAmerican English
Pages (from-to)1414-1433
Number of pages20
JournalJournal of Mathematical Analysis and Applications
StatePublished - 1 Jan 2015
Externally publishedYes


Dive into the research topics of 'Growth at infinity and index of polynomial maps'. Together they form a unique fingerprint.

Cite this